| Model Number |
WA69001M |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus that the handle "hicura", size m, monopolar tip sparked.The event occurred during a therapeutic procedure.The procedure was completed with the same set of equipment.There was no patient harm associated with the event.
Additional Manufacturer Narrative
To date, the device has not been returned to olympus for evaluation.The investigation is ongoing and follow-up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if additional information is provided by the user facility.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a root cause of the reported tip sparking could not be determined, as the reported issue could not be confirmed/no problem found.The device was found to meet specifications.Olympus will continue to monitor field performance for this device.